Advanced search
Add to list

Radial-orbit instability of a family of anisotropic Hernquist models with and without a supermassive black hole

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Buyle, Pieter, Emmanuel Van Hese, Sven De Rijcke, et al. “Radial-orbit Instability of a Family of Anisotropic Hernquist Models with and Without a Supermassive Black Hole.” MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY 375.4 (2007): 1157–1170. Print.
APA
Buyle, P., Van Hese, E., De Rijcke, S., & Dejonghe, H. (2007). Radial-orbit instability of a family of anisotropic Hernquist models with and without a supermassive black hole. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 375(4), 1157–1170.
Chicago author-date
Buyle, Pieter, Emmanuel Van Hese, Sven De Rijcke, and Herwig Dejonghe. 2007. “Radial-orbit Instability of a Family of Anisotropic Hernquist Models with and Without a Supermassive Black Hole.” Monthly Notices of the Royal Astronomical Society 375 (4): 1157–1170.
Chicago author-date (all authors)
Buyle, Pieter, Emmanuel Van Hese, Sven De Rijcke, and Herwig Dejonghe. 2007. “Radial-orbit Instability of a Family of Anisotropic Hernquist Models with and Without a Supermassive Black Hole.” Monthly Notices of the Royal Astronomical Society 375 (4): 1157–1170.
Vancouver
1.
Buyle P, Van Hese E, De Rijcke S, Dejonghe H. Radial-orbit instability of a family of anisotropic Hernquist models with and without a supermassive black hole. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY. BLACKWELL PUBLISHING; 2007;375(4):1157–70.
IEEE
[1]
P. Buyle, E. Van Hese, S. De Rijcke, and H. Dejonghe, “Radial-orbit instability of a family of anisotropic Hernquist models with and without a supermassive black hole,” MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, vol. 375, no. 4, pp. 1157–1170, 2007.
@article{366631,
  author       = {Buyle, Pieter and Van Hese, Emmanuel and De Rijcke, Sven and Dejonghe, Herwig},
  issn         = {0035-8711},
  journal      = {MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY},
  language     = {eng},
  number       = {4},
  pages        = {1157--1170},
  publisher    = {BLACKWELL PUBLISHING},
  title        = {Radial-orbit instability of a family of anisotropic Hernquist models with and without a supermassive black hole},
  volume       = {375},
  year         = {2007},
}

Web of Science
Times cited: